CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
On the distribution of Jacobi sums 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2018, 卷号: 741, 页码: 67-86
Authors:  Lu, Qing;  Zheng, Weizhe;  Zheng, Zhiyong
Favorite  |  View/Download:3/0  |  Submit date:2018/09/08
On the distribution of Jacobi sums 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2018, 卷号: 741, 页码: 67
Authors:  Lu, Qing;  Zheng, Weizhe;  Zheng, Zhiyong
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
Strong approximation and descent 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2017, 卷号: 731, 页码: 235-258
Authors:  Derenthal, Ulrich;  Wei, Dasheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Multiplicative rule in the Grothendieck cohomology of a flag variety 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2006, 卷号: 600, 页码: 157-176
Authors:  Duan, Haibao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
L-functions for symmetric products of Kloosterman sums 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2005, 卷号: 589, 页码: 79-103
Authors:  Fu, L;  Wan, DQ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
The largest prime factor of the integers in an interval, II 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 1998, 卷号: 498, 页码: 35-59
Authors:  Heath-Brown, DR;  Jia, CH
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
A GENERALIZATION OF MAHLER CLASSIFICATION TO SEVERAL-VARIABLES 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 1987, 卷号: 377, 页码: 113-126
Authors:  YU, KR
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
ON 2 THEOREMS OF KOPETZKY AND SCHNITZER ON THE APPROXIMATION OF CONTINUED FRACTIONS 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 1985, 卷号: 362, 页码: 1-3
Authors:  TONG, J
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30